# SDR HNAA0700113

- Difficulty date: June 14, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N980HA
- Make and model: Dhav DHC8102
- Aircraft serial: 376
- Aircraft time: 30,411 hours, 33,071 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Hydraulic Line
- Part number: 8290010281
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

THE NUMBER 1 FUEL TEMP WAS DROPPING FOLLOWED BY THE ILLUMINATION OF THE NR 1 HYD ISO VALVE CAUTION LIGHT.  THE HYD QTY WENT TO .5 QT.  THE NUMBER 1 FUEL PRESSURE CAUTION LIGHT ILLUMINATED BUT THE FUEL FLOW WAS NORMAL.  THE CREW TURNED ON THE AUX PUMP AND THE NR 1 FUEL PRESSURE CAUTION LIGHT WENT OUT.  AN EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT INCIDENT.  HYD FLUID WAS LEAKING FROM THE RIGHT SIDE.
